# SDR KNNA2014F00050

- Difficulty date: December 27, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23870
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623096
- Part serial: 97259H5585
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R2 WINDOW BEGAN ARCING AND DELAMINATING IN FLIGHT, WINDOW THEN CRACKED, OUTER PANE.
